# SDR R61A201303310358

- Difficulty date: March 31, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MLG SIDESTAY ATTACH BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG SIDESTAY ATTACH BOLT IAW EMB 170 CMM 32-11-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
